Seguir
Joe Neeman
Joe Neeman
Statistics, UC Berkeley
Dirección de correo verificada de stat.berkeley.edu
Título
Citado por
Citado por
Año
Spectral redemption in clustering sparse networks
F Krzakala, C Moore, E Mossel, J Neeman, A Sly, L Zdeborová, P Zhang
Proceedings of the National Academy of Sciences 110 (52), 20935-20940, 2013
7342013
Reconstruction and estimation in the planted partition model
E Mossel, J Neeman, A Sly
Probability Theory and Related Fields 162, 431-461, 2015
4142015
A proof of the block model threshold conjecture
E Mossel, J Neeman, A Sly
Combinatorica 38 (3), 665-708, 2018
3952018
Stochastic block models and reconstruction
E Mossel, J Neeman, A Sly
arXiv preprint arXiv:1202.1499, 2012
2332012
Consistency thresholds for the planted bisection model
E Mossel, J Neeman, A Sly
Proceedings of the forty-seventh annual ACM symposium on Theory of computing …, 2015
1982015
Regularization in kernel learning
S Mendelson, J Neeman
1622010
Majority dynamics and aggregation of information in social networks
E Mossel, J Neeman, O Tamuz
Autonomous Agents and Multi-Agent Systems 28, 408-429, 2014
1452014
Information-theoretic thresholds for community detection in sparse networks
J Banks, C Moore, J Neeman, P Netrapalli
Conference on Learning Theory, 383-416, 2016
1412016
Belief propagation, robust reconstruction and optimal recovery of block models
E Mossel, J Neeman, A Sly
Conference on Learning Theory, 356-370, 2014
1192014
Consistency thresholds for binary symmetric block models
E Mossel, J Neeman, A Sly
arXiv preprint arXiv:1407.1591 3 (5), 2014
1032014
Preference completion: Large-scale collaborative ranking from pairwise comparisons
D Park, J Neeman, J Zhang, S Sanghavi, I Dhillon
International Conference on Machine Learning, 1907-1916, 2015
972015
Belief propagation, robust reconstruction and optimal recovery of block models
E Mossel, J Neeman, A Sly
882016
1-regularized linear regression: persistence and oracle inequalities
PL Bartlett, S Mendelson, J Neeman
Probability theory and related fields 154 (1), 193-224, 2012
802012
Robust optimality of Gaussian noise stability
E Mossel, J Neeman
Journal of the European Mathematical Society 17 (2), 433-482, 2015
532015
Robust dimension free isoperimetry in Gaussian space
E Mossel, J Neeman
472015
The Gaussian double-bubble and multi-bubble conjectures
E Milman, J Neeman
Annals of Mathematics 195 (1), 89-206, 2022
33*2022
Non interactive simulation of correlated distributions is decidable
A De, E Mossel, J Neeman
Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete …, 2018
312018
Non-reconstructability in the stochastic block model
J Neeman, P Netrapalli
arXiv preprint arXiv:1404.6304, 2014
292014
Majority is stablest: discrete and SoS
A De, E Mossel, J Neeman
Proceedings of the forty-fifth annual ACM symposium on Theory of computing …, 2013
292013
Testing surface area with arbitrary accuracy
J Neeman
Proceedings of the forty-sixth annual ACM symposium on Theory of computing …, 2014
252014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20